# SDR 96ZZZX3920

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N979SP
- Make and model: Piper PA-31-325
- Aircraft serial: 317812015
- System (JASC): 2730 · Elevator Control System
- Part: Spring
- Part number: 7105602
- Condition: Failed
- Location: Elevator
- Part time: 3,786 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED ELEVATOR STRING WAS FOUND DURING 100-HOUR INSPECTION.
